<< Previous Issue Communications of the Korean Mathematical Society (Vol. 17, No. 4) Next Issue >>
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 565—754
Ambrosetti-Prodi형의 해의 다중존재문제
김완세
MSC numbers : Primary 34B15, 35J25, 35K20, 35L20
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 565—576
Determinant of incidence matrix of nil-algebra
Woo Lee
MSC numbers : 15A72
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 577—581
Inequalities of Hlawka's Type in $n$-inner Product spaces
Y. J. Cho, M. Matic and J. Pev caric
MSC numbers : Primary 46C05; Secondary 26D15
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 583—592
local existence and global uniqueness in one dimensional nonlinear hyperbolic inverse problems
Jongsung Choi
MSC numbers : 35R30, 35L70
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 593—606
Derivations of semiprime rings and noncommutative Banach algebras
Byung-Do Kim
MSC numbers : 16N60, 16W25, 17B40
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 607—618
Transnormal systems in semi-Riemannian spaces
Kwang Sung Park
MSC numbers : Primary 53C50
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 619—623
Ricci curvature of submanifolds in a quaternion projective space$^*$
Liu Ximin, Dai Wanji
MSC numbers : 53C40, 53C42
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 625—633
On automorphism groups of an $\epsilon $-framed manifold
J.S. Kim, J.H. Cho, M. M. Tripathi, R. Prasad
MSC numbers : 53C25, 53C40
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 635—645
Topological $R^2$-divisible $R^3$-spaces
Jang-Hwan Im
MSC numbers : 51H10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 647—673
Some remarks on quasi and weakly quasi continuous functions
Seungwook Kim, Hyunjung Song
MSC numbers : 54A05, 54C05, 54C08
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 675—680
Categorical properties of semi-continuous quasi-ordered spaces
Seon Ho Shin
MSC numbers : 06A06, 18A40, 54F05
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 681—691
Reidemeister classes for coincidence
Seoung Ho Lee
MSC numbers : 55M20
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 693—708
Minimal basically disconnected covers of some extensions
Chang Il Kim, Kap Hun Jung
MSC numbers : 54G05, 54D60, 54D80, 54C10
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 709—718
On the random $n\times m$ assignment problem
Sungchul Lee, Zhonggen Su
MSC numbers : Primary 05C70, 60C05, 68W40; Secondary 90C27
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 719—729
Generalized Hermite Interpolation and Sampling Theorem Involving Derivatives
Chang Eon Shin
MSC numbers : 94A12
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 731—740
An error bound analysis for cubic spline approximation of conic section
Young Joon Ahn
MSC numbers : 41A50, 41A52, 65D05, 64D07
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 741—754

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd